R-matrix solution of coupled equations for inelastic scattering

Ellen B. Stechel, Robert B. Walker, John C. Light

Research output: Contribution to journalArticle

287 Scopus citations

Abstract

The R-matrix propagation method for solving the close coupled equations for inelastic scattering is presented. The method is shown to be fast, accurate, and stable without the need for stabilizing transformations. We demonstrate the use of this method for two model close coupling problems, and investigate the rate of convergence of the solutions.

Original languageEnglish (US)
Pages (from-to)3518-3531
Number of pages14
JournalThe Journal of chemical physics
Volume69
Issue number8
DOIs
StatePublished - Jan 1 1978

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Cite this